Jump to content

the new hud elements are too intense


Zeemgeem
 Share

Recommended Posts

So, I have autism, and so visual simplicity is very crucial to my gameplay so that I don't get sensual overload. I play with minimum settings and all the legacy hud options because of this. But the new changes to the hud are seriously making me have to consider quitting this game. When a prompt comes up all flashy and the colors ripple across it I almost instantly get a headache. The hud changes *physically hurt me*. And despite what one would consider logic there is no way I have found to revert them. All my hype and desire to play Fortuna is almost entirely gone now, and I'm just hoping if I get this message out here and pray that DE can make some sort of fix, else I might have to stop playing Warframe entirely.

(Note the fade in effect. This is very fast and contains two contrasting colors which overlap with the text I will naturally be trying to read. After it's transition finishes, flowing lights still surround it.)
sO9K1dh.jpg

Link to comment
Share on other sites

I too struggle with an autism spectrum disorder although in my case it's some of the combat visual effects that bother me. (The ridiculous number of corpus Comba units that spawn at a high alert level in Orb Vallis cause me quite a lot of frustration, and not just because it's a hard fight.) 

I agree that an accessibility option for the UI to disable animations and other visual effects would be a great progressive step forward. While I don't necessarily find that I need it, I might use it anyway because I am ludicrously impatient and cannot stand to wait for fade-ins and similar effects.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...